# SDR P5CA9700886

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fasteners
- Condition: Failed
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 RHW UPPER SURFACE FRONT SPAR TO L/E PANEL ATTACH PLATE FOUND RIVET HEAD SHEARED AND CORRODED ADJACENT TO WING ROOT AREA.  REPLACED PER BOEING SRM 51-30-02.
